Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91755
Title: A complex variable boundary element method for solving a steady-state advection–diffusion–reaction equation
Authors: Wang, Xue
Ang, Whye-Teong
Keywords: Advection–diffusion–reaction Equation
Complex Variable Boundary Element Method
DRNTU::Engineering::Mechanical engineering
Issue Date: 2018
Source: Wang, X., & Ang, W.-T. (2018). A complex variable boundary element method for solving a steady-state advection–diffusion–reaction equation. Applied Mathematics and Computation, 321, 731-744. doi:10.1016/j.amc.2017.11.016
Series/Report no.: Applied Mathematics and Computation
Abstract: An accurate complex variable boundary element method is proposed for the numerical solution of two-dimensional boundary value problems governed by a steady-state advection–diffusion–reaction equation. With the aid of the Cauchy integral formulae, the task of constructing a complex function which gives the solution of the boundary value problem under consideration is reduced to solving a system of linear algebraic equations. The method is applied to solve several specific problems which have exact solutions in closed form and a problem of practical interest in engineering.
URI: https://hdl.handle.net/10356/91755
http://hdl.handle.net/10220/48511
ISSN: 0096-3003
DOI: 10.1016/j.amc.2017.11.016
Rights: © 2017 Elsevier Inc. All rights reserved. This paper was published in Applied Mathematics and Computation and is made available with permission of Elsevier Inc.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:MAE Journal Articles

Files in This Item:
File Description SizeFormat 
A complex variable boundary element.pdf183.17 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.